# SDR ASAA2020021063118

- Difficulty date: February 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 23,246 hours, 7,465 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAIL. AIRCRAFT LEFT OF CENTERLINE. GROUNDED - YES. ACCOMPLISHED DFCS FAULT REVIEW AND CURRENT STATUS TEST, NO FAULTS ON LAST LEG, NO CURRENT STATUS FAULTS. ACCOMPLISHED LAND VERIFY TEST WITH NO FAULTS NOTED. REF B737-900 FIM 22-11 TASK 899. ACCOMPLISHED HGS SYSTEM TEST, NO FAULTS, REF SMM 34-36-00.
